# SDR SWIA202265814

- Difficulty date: March 15, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON FRAME  FS629.00 AT STRG19R (RED INK FOR LOCATION).     (C CHECK RO 5/23/22)     / REMOVED CORROSION ON FRAME 629.00 AT STRG19R REF CRJ-900 SRM 51-21-06-001-001-A01. FRAME AT FS629.00 FOUND TO BE OUT OF LIMITS REF. CRJ 900 SRM 53-31-06-101-004-A04. FS629.00 FRAME SEGMENT SPLICE REPAIR PERFORMED ON JOB 915105104 OP 265 MX TRANS # 24582468
